RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1945, Volume 9, Issue 3, Pages 159–168 (Mi izv3633)  

Analytical theory of numbers

I. Vinogradow


Full text: PDF file (1015 kB)

Bibliographic databases:

Citation: I. Vinogradow, “Analytical theory of numbers”, Izv. Akad. Nauk SSSR Ser. Mat., 9:3 (1945), 159–168

Citation in format AMSBIB
\Bibitem{Vin45}
\by I.~Vinogradow
\paper Analytical theory of numbers
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1945
\vol 9
\issue 3
\pages 159--168
\mathnet{http://mi.mathnet.ru/izv3633}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=14375}
\zmath{https://zbmath.org/?q=an:0060.10401}


Linking options:
  • http://mi.mathnet.ru/eng/izv3633
  • http://mi.mathnet.ru/eng/izv/v9/i3/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:395
    Full text:255
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020